zbMATH — the first resource for mathematics

On the optimal error bound for cubature formulae on certain classes of continuous functions. (English) Zbl 0372.41020

41A55 Approximate quadratures
Full Text: DOI
[1] Н. п. кОРНЕИЧУк, НАИ лУЧшИЕ кУБАтУРНыЕ ФО РМУлы Дль НЕкОтОРых к лАссОВ ФУНкцИИ МНОгИ х пЕРЕМЕННых,МАтЕМ. ж АМЕткИ,3 (1968), 565–576.
[2] J. W. S. Cassels,An introduction to the geometry of numbers, Springer (Berlin-Göttingen-Heidelberg, 1959). -Дж. кАссЕлс,ВВЕДЕН ИЕ В гЕОМЕтРИУ ЧИсЕл, М ИР (МОскВА, 1965).
[3] L. Fejes Tóth,Lagerungen in der Ebene, auf der Kugel und im Raum, Springer (Berlin-Gö ttingen-Heidelberg, 1953). -л. ФЕИЕш тОт,РАсп ОлОжЕНИь НА плОскОст И, НА сФЕРЕ И В пРОстРАН стВЕ, ФИжМАтгИж (МОскВ А, 1958).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.